# SDR FDEA201808292239

- Difficulty date: August 29, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOOR SEAT TRACK FOUND CRACK AT STA 635 X = 47.5. SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R REPAIR 1 FIG 201 AT CABIN STA 605 TO STA 655 X=47.5. SEAT TRACK REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
